MathSciNet Relay Station
MathSciNet bibliographic data
MR1050929 03B48 (03D20 60A05 68Q30)
Uspenskiĭ, V. A.; Semenov, A. L.; Shenʹ, A. Kh. Can an (individual) sequence of zeros and ones be random? (Russian) Uspekhi Mat. Nauk 45 (1990), no. 1(271), 105--162, 222; translation in Russian Math. Surveys 45 (1990), no. 1, 121–189
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement